# SDR COMA0560218

- Difficulty date: March 28, 2005
- Submitted: March 31, 2005
- Operation: Air carrier
- Aircraft: N403CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7428
- Aircraft time: 12,375 hours, 10,138 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 16591
- Part serial: 1642
- Condition: Faulty
- Location: Anti Ice
- Part time: 12,364 hours, 10,129 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5244 RECEIVED A WINDSHIELD ANTI ICE CAUTION MESSAGE DURING CRUISE FLIGHT, CREW DECLARED AN EMERGENCY AND DIVERTED TO PIT.  AIRCRAFT LANDED WITHOUT INCIDENT.  REPLACED THE LEFT WINDSHIELD TEMPERATURE CONTROLLER.
